# SDR 2006000003

- Difficulty date: March 6, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N459AX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25621
- Aircraft time: 52,084 hours, 14,601 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Status Message
- Condition: Illuminated
- Location: Strut Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 23 MINUTES INTO FLIGHT STATUS MESSAGE -L STRUT OH DET 1- APPEARED, FOLLOWED 3 MINUTES LATER BY -L ENG OVHT- MASTER CAUTION MESSAGE.
